# SDR CA190508005

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 36,811 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shaft
- Part number: 3A0410313
- Condition: Cracked
- Location: Crew Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF THE SEAT AS PER CMM 25-11-21 `CHECK 1`, THE SEAT BACK PIVOT SPINE SHAFT WAS DISCOVERED TO BE CRACKED AROUND THE CENTER BOLT HOLE. THIS CAUSED EXCESS PLAY OF THE SEAT BACK. THE CRACKED SHAFT WAS DISCOVERED DURING THE INSPECTION BUT IS NOT LISTED AS AN ITEM FOR INSPECTION UNDER `CHECK 1`. FURTHER EVALUATION OF THE CMM SHOWS THAT THE PIVOT SPINE SHAFT IS DUE FOR INSPECTION ON `CHECK 3`, WHICH HAS AN INTERVAL DUE AT THE AIRCRAFT `2C` CHECK. (TC# 20190508005)
